# SDR AALA2009062500003

- Difficulty date: June 25, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,052 hours, 17,446 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT PAP-JFK.  GEAR DOOR INDICATION WAS AN AMBER LIGHT ON RETRACTION AND A POSSIBLE BIRD STRIKE ON RIGHT MAIN GEAR.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NO DAMAGE WAS FOUND FROM SUSPECTED BIRD STRIKE.  REPLACED FAULTY PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
